File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Multiple positive solutions for discrete nonlocal boundary value problems

TitleMultiple positive solutions for discrete nonlocal boundary value problems
Authors
KeywordsFixed point theorem
Green's function
Nonlocal boundary value problem
Positive solution
Issue Date2007
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmaa
Citation
Journal Of Mathematical Analysis And Applications, 2007, v. 330 n. 2, p. 900-915 How to Cite?
AbstractIn this paper, we investigate a second-order nonlinear difference equation with sign-changing nonlinearity subject to two different sets of nonlocal boundary conditions. The explicit expressions of the associated Green's functions are presented. By using a recently developed fixed point theorem, we establish sufficient conditions for the existence of multiple positive solutions of the boundary value problem. © 2006 Elsevier Inc. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/75476
ISSN
2015 Impact Factor: 1.014
2015 SCImago Journal Rankings: 1.161
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorRen, Jen_HK
dc.contributor.authorWong, PJYen_HK
dc.contributor.authorZhao, Den_HK
dc.date.accessioned2010-09-06T07:11:28Z-
dc.date.available2010-09-06T07:11:28Z-
dc.date.issued2007en_HK
dc.identifier.citationJournal Of Mathematical Analysis And Applications, 2007, v. 330 n. 2, p. 900-915en_HK
dc.identifier.issn0022-247Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/75476-
dc.description.abstractIn this paper, we investigate a second-order nonlinear difference equation with sign-changing nonlinearity subject to two different sets of nonlocal boundary conditions. The explicit expressions of the associated Green's functions are presented. By using a recently developed fixed point theorem, we establish sufficient conditions for the existence of multiple positive solutions of the boundary value problem. © 2006 Elsevier Inc. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmaaen_HK
dc.relation.ispartofJournal of Mathematical Analysis and Applicationsen_HK
dc.subjectFixed point theoremen_HK
dc.subjectGreen's functionen_HK
dc.subjectNonlocal boundary value problemen_HK
dc.subjectPositive solutionen_HK
dc.titleMultiple positive solutions for discrete nonlocal boundary value problemsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0022-247X&volume=330&spage=900&epage=915&date=2007&atitle=Multiple+Positive+Solutions+for+Discrete+Nonlocal+Boundary+Value+Problemsen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.jmaa.2006.08.034en_HK
dc.identifier.scopuseid_2-s2.0-33847653855en_HK
dc.identifier.hkuros127904en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33847653855&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume330en_HK
dc.identifier.issue2en_HK
dc.identifier.spage900en_HK
dc.identifier.epage915en_HK
dc.identifier.isiWOS:000245639300012-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.scopusauthoridRen, J=7403083555en_HK
dc.identifier.scopusauthoridWong, PJY=7403980173en_HK
dc.identifier.scopusauthoridZhao, D=8731987100en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats